# SDR UPS01835507

- Difficulty date: March 9, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 73,151 hours, 27,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  MAIN CARGO FLOOR SUPPORT AT STA 1684 LT SIDE AFT OF PANEL F210 CORRODED AROUND HOLES     REMOVED SUPPORT FABBED NEW SUPPORT .
